Alert archive / Pennsylvania / River Flood Warnings in 2019
River Flood Warning 14, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this river flood warning at Jun 20, 2019, 3:40 AM EDT for Delaware County, Pennsylvania. It was in force for 111 min.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2019, 3:40 AM EDT (07:40 UTC)
- Expired
- Jun 20, 2019, 5:31 AM EDT
- In force
- 111 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- Minor
County Delaware County, PA
The radar
The Philadelphia radar (KDIX), 86 km from the middle of the area, began a volume at 07:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chester Creek near Chester (CHSP1). The gauge peaked at 8.28 ft at Jun 20, 2019, 4:00 AM EDT.
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 10 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01477000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
706
WGUS41 KPHI 200740
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
340 AM EDT Thu Jun 20 2019
...The National Weather Service in Mount Holly has issued a Flood
Warning for Chester Creek Near Chester...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...Do not attempt to drive through flooded areas.
The water may be deeper than you think it is.
&&
PAC045-201340-
/O.NEW.KPHI.FL.W.0014.190620T0740Z-190620T1702Z/
/CHSP1.1.ER.190620T0726Z.190620T0900Z.190620T1102Z.NO/
340 AM EDT Thu Jun 20 2019
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for
The Chester Creek at Chester.
* until this afternoon...Or until the warning is cancelled.
* At 3:30 AM, the creek level was 8.17 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...The creek will continue rising to near 9.3 feet
around daybreak. The creek should fall back below flood this
morning.
* Impact...At 10.5 feet, flood damage, adjacent to the creek,
begins in the city of Chester.
* Flood history...This crest compares to a previous crest of
9.4 feet on February 6, 2004.
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
Chester Creek
Chester 8.0 8.17 Thu 330 AM 9.3 Thu 5 AM
&&
LAT...LON 3991 7542 3985 7534 3981 7540 3987 7547
$$
Iovino1 follow-up statement
865
WGUS81 KPHI 200931
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
531 AM EDT Thu Jun 20 2019
...The Flood Warning is cancelled for the Chester Creek near
Chester...
&&
PAC045-201001-
/O.CAN.KPHI.FL.W.0014.000000T0000Z-190620T1702Z/
/CHSP1.1.ER.190620T0726Z.190620T0746Z.190620T0902Z.NO/
531 AM EDT Thu Jun 20 2019
The Flood Warning is cancelled for
The Chester Creek near Chester.
* At 5:15 AM, the creek level was 7.92 feet.
* Flood stage is 8.0 feet.
* The creek fell below flood stage at 5:02 AM.
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
Chester Creek
Chester 8.0 7.92 Thu 515 AM Crested
&&
LAT...LON 3991 7542 3985 7534 3981 7540 3987 7547
$$
IovinoWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Jun 20, 3:33 AM EDT, 7 minutes earlier.
Area forecast discussion, Jun 20, 3:33 AM EDT, 7 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
333 AM EDT Thu Jun 20 2019
.SYNOPSIS...
An area of low pressure will pass north of the region today. A cold
front will move through tonight. High pressure will gradually build
in Friday night and remain nearby through Sunday. A warm front is
expected to move through Sunday night. A frontal system will likely
affect the area Monday and Tuesday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Stationary boundary lies from eastern Pennsylvania and bisects New
Jersey. Showers and thunderstorms continue to fire up along this
boundary, and with abundant low level moisture, these storms will
continue to produce heavy rain. As the boundary lifts north as a
warm front, convection will lift north as well into daybreak.
Thunderstorms will become more isolated during this time, but
locally heavy rain remains.
Numerous Flash Flood and Flood Warnings remain in effect as some
areas have picked up as much as 4-6 inches of rain in the last 12
hours. Although rain lifts north and tapers off this morning, the
flooding should continue.
For the rest of the day, persistent southerly flow increases behind
the passage of the warm front. This will usher a warm and humid
airmass into the region, and with abundant moisture leftover from
the rainfall yesterday and through this morning, this will push
surface dewpoints well into the lower 70s. Combined with highs in
the 80s, the heat index will approach 90 south of I-76, and will be
in the lower 90s across much of southern New Jersey and Delmarva.
Low pressure over the Great Lakes lifts to the northeast throughout
the day, and this drags a cold front east late in the day. A pre-
frontal trough develops out ahead of the front, and this trough will
trigger another round of showers and thunderstorms starting late in
the afternoon.
SB CAPE values will rise to 1500-2000 J/kg across the northern half
of the forecast area and to 2000-3000 J/kg across Delmarva, southern
New Jersey, and southeast Pennsylvania. 0-6 km Bulk Shear will be
around 35-45 kt, and PWATs will be up around 2 inches. There is a
Slight Risk for severe weather later today and tonight, and
thunderstorms that develop will be capable of torrential rain,
damaging winds, and frequent and deadly lightning strikes.
With the threat of heavy rain once again, the Flash Flood Watch
remains in effect for all of southeast Pennsylvania, most of New
Jersey, and northern portions of Delmarva.
Given areas where there is already flooding occurring, it will not
take much rainfall to result in additional flooding.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
Flash Flood Watch remains in effect until 1 am.
Cold front slowly works its way into the western portions of the
forecast area this evening, and then crosses the region during the
overnight.
Showers and thunderstorms will continue through much of the evening
hours, and then storms lose their intensity as the evening
progresses with the loss of diurnal heating. PWATs drop to around
1.75 inches, and heavy rain remains a threat for most of tonight.
Showers and storms taper off after midnight, and some dryer air
begins to work its way in from the north and west. Surface dewpoints
begin to drop, but with abundant moisture on the ground, can expect
fog to develop once again.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Overview...
We will finally see some changes in the long term, as the mid-
Atlantic will for a few days find itself downstream of a ridge over
the Great Lakes and upstream a departing trough associated with a
departing surface low. This will mean a well-deserved multi-day
break in rainfall across our area, as high pressure builds in to the
northwest and guides any ridge-riding convective disturbances to our
south. And such disturbances will exist, as the ridging to our west
is not very long in wavelength, and ample troughing continues to
exist further west, which will keep the pattern active over the
Plains and Midwest. That then raises questions for our weather going
further into next week. It appears likely the ridge to our west will
start to flatten out, with renewed troughing pushing into the Great
Lakes. Thus, it is likely we will be dealing with another frontal
system by early next week. Early indications are that we will not
deal with such a prolonged and impactful stretch of unsettled
weather. However, the one constant in the hemispheric pattern
remains a seemingly unbreakable block over Greenland, which should
briefly relax over the weekend but then looks to build right back in
next week. Because of this, even as longwave ridging attempts to
build over the CONUS, we continue to see frequent troughing over
southern Canada with the trough unable to lift out. This leaves us
vulnerable to additional frontal disturbances even in a pattern
which is trying to trend warmer and drier overall. We may get there
eventually, but for now after the break over the weekend it appears
next week will be on the unsettled side with a return of higher
humidity and occasional shower and storm chances.
Dailies...
Friday... Deepening low pressure will be pulling away from the
region. Gusty northwesterly flow is likely given the pressure
gradient of this unseasonably strong low. Gusts to 30mph are
possible. Lingering showers are also possible especially in the
morning, but should depart from west to east with all areas likely
dry by early to mid afternoon. Highs running a few to several
degrees below normal with cooler air to the northwest being advected
in and the trough axis moving overhead then swinging gradually to
the east.
Saturday-Sunday... A pleasant and quiet weekend awaits us as high
pressure moves overhead. The trough from Friday will still not have
fully pulled away by Saturday, and flow will remain northerly or
northwesterly, so this will keep temperatures a little below normal
even with sunshine. By Sunday, winds turn out of the west as the
trough pushes further off to the east, and we start to advect in
warmer air. So Sunday looks several degrees warmer than Saturday,
with highs mostly in the mid 80s and dew points creeping up a little
but still comfortable.
Monday-Tuesday... A warm frontal passage is expected Sunday night or
early Monday as low pressure tracks into the Great Lakes. Time
constraints prevented any detailed analysis for this period, but the
chance for showers and thunderstorms looks to return. In addition,
behind the warm front, higher dew points and warmer temperatures are
expected, and some areas may see highs approach 90 by Monday.
Mid-week/beyond... Low confidence. Guidance is widely spread on
whether the early week system or an additional frontal system may
continue to impact the region, or if high pressure and hotter
weather will build in. No strong preference at this time.
&&
.AVIATION /08Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Most terminals will likely be IFR and locally LIFR early this
morning. This should gradually improve to MVFR and VFR through mid-
morning, but low confidence on the speed of improvements. Light and
variable winds will turn southwesterly at 5 to 10 kt through the
day. Tstms possible across the region this afternoon. Some storms
could be strong to severe with gusty winds.
Tonight...A period of MVFR or IFR ceilings is possible. By late
tonight, a cold frontal passage will turn winds more northwesterly,
which should start to scour out the lower ceilings towards daybreak
Friday. Showers possible with a lingering tstm also possible early
southeast of PHL.
Outlook...
Friday-Friday night... MVFR possible in the morning, but improving
to VFR. Northwest winds 15 to 20 kt with gusts as high as 30 kt,
diminishing to 10 kt overnight.
Saturday-Sunday... VFR. High confidence. Northwest winds of 10 kt
gusting to 20 kt on Saturday becoming westerly or southwesterly at 5
to 10 kt Sunday.
Sunday night-Monday... Periods of cig and vsby restrictions
possible along with scattered showers and tstms. Southwest winds
of 5 to 10 kt.
&&
.MARINE...
Sub-Small Craft Advisory conditions on tap for today. Areas of fog
will develop on the waters, with VSBYs possibly as low as 1 NM. Will
hold off on Marine Dense Fog Advisories for now, but may be needed
as warm and humid air lifts north over the relatively colder ocean
waters.
Showers and thunderstorms with frequent lightning, heavy rain
resulting in lowered VSBY, and wind gusts in excess of 34 kt will
affect the waters later today and tonight.
SCA conditions develop on the waters after midnight tonight. Fog is
possible again.
Outlook...
Friday-Friday night... SCA conditions expected and a period of
northwesterly gales is possible especially over the southern marine
zones. Seas 3 to 5 ft. Conditions may drop below SCA Friday night as
seas fall to 2 to 4 ft but gusts will likely linger close to 25 kt.
Saturday-Monday... SCA conditions may linger into early Saturday but
sub-SCA conditions expected for most of the weekend into early next
week.
Rip Currents...
There is a low risk for the development of dangerous rip currents at
the NJ and DE ocean beaches today. Winds become south with waves in
the surf zone about 3 feet.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through late tonight for PAZ054-055-060>062-
070-071-101>106.
NJ...Flash Flood Watch through late tonight for NJZ001-007>010-
012>027.
DE...Flash Flood Watch through late tonight for DEZ001.
MD...Flash Flood Watch through late tonight for MDZ008-012.
MARINE...Small Craft Advisory from 8 PM this evening to 6 PM EDT Friday
for ANZ430-431-451>455.
Small Craft Advisory from 8 AM to 6 PM EDT Friday for ANZ450.
&&
Synopsis...O'Brien
Near Term...MPS
Short Term...MPS
Long Term...O'Brien
Aviation...O'Brien
Marine...MPS/O'BrienHazardous weather outlook, Jun 20, 12:23 AM EDT, 3 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 1223 AM EDT Thu Jun 20 2019 DEZ001-MDZ008-012-NJZ001-007>010-012-013-015>023-027-PAZ054-055- 060>062-070-071-101>106-210500- New Castle-Cecil-Kent MD-Sussex-Warren-Morris-Hunterdon-Somerset- Middlesex-Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 1223 AM EDT Thu Jun 20 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002-003-MDZ015-019-020-210500- Kent-Inland Sussex-Queen Annes-Talbot-Caroline- 1223 AM EDT Thu Jun 20 2019 This Hazardous Weather Outlook is for central Delaware, southern Delaware and northeast Maryland. .DAY ONE...Tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Some thunderstorms later Thursday afternoon and evening may be severe with locally damaging winds the main threat. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ014-025-026-210500- Eastern Monmouth-Coastal Atlantic-Coastal Ocean- 1223 AM EDT Thu Jun 20 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-210500- Delaware Beaches- 1223 AM EDT Thu Jun 20 2019 This Hazardous Weather Outlook is for southern Delaware. .DAY ONE...Tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Some thunderstorms later this afternoon and evening may be severe with locally damaging winds the main threat. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-210500- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1223 AM EDT Thu Jun 20 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Some thunderstorms Thursday afternoon and evening may produce local wind gusts to 34 knots or greater. Some gale force wind gusts may occur Friday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ024-210500- Atlantic Coastal Cape May- 1223 AM EDT Thu Jun 20 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Some thunderstorms later this afternoon and evening may be severe with locally damaging winds the main threat. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MPS
In the hours before
Local storm report, Jun 20, 2:39 AM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
239 AM EDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM FLASH FLOOD MOUNT HOLLY 39.99N 74.78W
06/20/2019 BURLINGTON NJ OTHER FEDERAL
THE RIVER GAUGE ON THE NORTH BRANCH OF THE
RANCOCAS CREEK AT IRONWORKS PARK REACHED
FLOOD STAGE.
&&
DILocal storm report, Jun 20, 3:07 AM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
307 AM EDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM FLASH FLOOD 1 NNW MANTUA 39.81N 75.18W
06/20/2019 GLOUCESTER NJ DEPT OF HIGHWAYS
FLOODING IS BLOCKING ALL NORTHBOUND LANES OF
THE NEW JERSEY TURNPIKE IN WEST DEPTFORD
TOWNSHIP.
&&
DILocal storm report, Jun 20, 3:09 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
309 AM EDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM FLASH FLOOD BELLMAWR 39.87N 75.08W
06/20/2019 CAMDEN NJ DEPT OF HIGHWAYS
FLOODING ON INTERSTATE 295 IN BOTH
DIRECTIONS NEAR INTERCHANGE 28 WITH LANE
CLOSURES.
&&
DILocal storm report, Jun 20, 3:12 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
312 AM EDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM FLASH FLOOD 1 NW CHERRY HILL TWP 39.94N 75.04W
06/20/2019 CAMDEN NJ DEPT OF HIGHWAYS
NJ ROUTE 38 CLOSED IN BOTH DIRECTIONS AT
LONGWOOD AVENUE.
&&
DILocal storm report, Jun 20, 3:15 AM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
315 AM EDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM FLOOD 1 SW HAYDEN PARK 39.69N 75.62W
06/20/2019 NEW CASTLE DE DEPT OF HIGHWAYS
AIRPORT ROAD CLOSED AT NONESUCH CREEK.
&&
DILocal storm report, Jun 20, 3:19 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
319 AM EDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM FLASH FLOOD 1 NNW MANTUA 39.81N 75.18W
06/20/2019 GLOUCESTER NJ DEPT OF HIGHWAYS
FLOODING IS BLOCKING ALL NORTHBOUND LANES OF
THE NEW JERSEY TURNPIKE IN WEST DEPTFORD
TOWNSHIP.
0215 AM FLASH FLOOD 1 NW CHERRY HILL TWP 39.94N 75.04W
06/20/2019 CAMDEN NJ DEPT OF HIGHWAYS
NJ ROUTE 38 CLOSED IN BOTH DIRECTIONS AT
LONGWOOD AVENUE.
0210 AM FLASH FLOOD 1 S MAPLE SHADE 39.94N 75.00W
06/20/2019 CAMDEN NJ OTHER FEDERAL
THE CHERRY HILL RIVER GAUGE ON THE SOUTH
BRANCH OF THE PENNSAUKEN CREEK REACHED FLOOD
STAGE.
0210 AM FLASH FLOOD MOUNT HOLLY 39.99N 74.78W
06/20/2019 BURLINGTON NJ OTHER FEDERAL
THE RIVER GAUGE ON THE NORTH BRANCH OF THE
RANCOCAS CREEK AT IRONWORKS PARK REACHED
FLOOD STAGE.
0210 AM FLASH FLOOD BELLMAWR 39.87N 75.08W
06/20/2019 CAMDEN NJ DEPT OF HIGHWAYS
FLOODING ON INTERSTATE 295 IN BOTH
DIRECTIONS NEAR INTERCHANGE 28 WITH LANE
CLOSURES.
0205 AM FLASH FLOOD GLOUCESTER CITY 39.89N 75.12W
06/20/2019 CAMDEN NJ TRAINED SPOTTER
SEVERAL CARS PARTIALLY SUBMERGED AT THE
INTERSECTION OF MARKET ST. AND BROADWAY.
0200 AM FLASH FLOOD 2 SSW GREENWICH TWP 39.81N 75.31W
06/20/2019 GLOUCESTER NJ DEPT OF HIGHWAYS
FLOODING ON INTERSTATE 295 BETWEEN
INTERCHANGES 13 AND 14 WITH LANE CLOSURES.
0150 AM FLASH FLOOD WYOMISSING 40.34N 75.96W
06/20/2019 BERKS PA NEWSPAPER
RESIDENTS OF CAMBRIDGE COMMONS APARTMENTS
NEEDING RESCUE WITH 6 FEET OF WATER REPORTED
IN THE BUILDING.
0120 AM FLOOD 1 SW HAYDEN PARK 39.69N 75.62W
06/20/2019 NEW CASTLE DE DEPT OF HIGHWAYS
AIRPORT ROAD CLOSED AT NONESUCH CREEK.
1250 AM FLASH FLOOD 1 E GIBBSTOWN 39.83N 75.26W
06/20/2019 GLOUCESTER NJ DEPT OF HIGHWAYS
NJ ROUTE 44 CLOSED IN BOTH DIRECTIONS DUE TO
FLOODING.
1230 AM FLASH FLOOD GARFIELD PARK 39.70N 75.55W
06/20/2019 NEW CASTLE DE DEPT OF HIGHWAYS
DE ROUTE 9 SOUTHBOUND NEAR MEMORIAL DRIVE IS
CLOSED DUE TO FLOODING.
1225 AM FLASH FLOOD 2 NNE MARION TWP 40.42N 76.18W
06/20/2019 BERKS PA PUBLIC
CREWS DISPATCHED TO THE 200 BLOCK OF HOST
CHURCH RD FOR A WATER RESCUE OF A CAR
STRANDED IN HIGH WATER.
1215 AM FLASH FLOOD MANTUA 39.79N 75.18W
06/20/2019 GLOUCESTER NJ DEPT OF HIGHWAYS
NJ ROUTE 45 CLOSED IN BOTH DIRECTIONS DUE TO
FLOODING.
1155 PM FLOOD WERNERSVILLE 40.33N 76.08W
06/19/2019 BERKS PA PUBLIC
WIDESPREAD ROADWAY FLOODING.
1100 PM HEAVY RAIN 1 WSW TABERNACLE 39.83N 74.73W
06/19/2019 M5.25 INCH BURLINGTON NJ PUBLIC
DAILY TOTAL.
1050 PM HEAVY RAIN LAKE PINE 39.87N 74.85W
06/19/2019 M3.58 INCH BURLINGTON NJ TRAINED SPOTTER
DAILY TOTAL.
1045 PM HEAVY RAIN TABERNACLE 39.84N 74.71W
06/19/2019 M5.06 INCH BURLINGTON NJ PUBLIC
DAILY TOTAL.
0834 PM FLOOD 1 W BRISTOL 40.10N 74.88W
06/19/2019 BUCKS PA EMERGENCY MNGR
FLOODING ON STATE ROAD IN BRISTOL TWP.
FIRETRUCKS ARE PUMPING WATER OUT OF ROADWAY.
0820 PM HEAVY RAIN 2 WSW MEDFORD 39.88N 74.85W
06/19/2019 M2.41 INCH BURLINGTON NJ MESONET
0820 PM HEAVY RAIN 1 E LUMBERTON 39.97N 74.78W
06/19/2019 M2.40 INCH BURLINGTON NJ MESONET
0812 PM FLOOD 2 NW TABERNACLE 39.87N 74.73W
06/19/2019 BURLINGTON NJ PUBLIC
MPING REPORT OF RIVER FLOODING ALONG WITH
YARD AND/OR BASEMENT FLOODING.
0803 PM HEAVY RAIN 1 NNE CROYDON 40.10N 74.89W
06/19/2019 M2.33 INCH BUCKS PA MESONET
0803 PM HEAVY RAIN 1 SSW BRISTOL TWP 40.11N 74.87W
06/19/2019 M2.35 INCH BUCKS PA MESONET
0800 PM FLASH FLOOD MEDFORD TWP. 39.90N 74.82W
06/19/2019 BURLINGTON NJ DEPT OF HIGHWAYS
NJ ROUTE 70 EASTBOUND CLOSED AT NORTH MAIN
STREET DUE TO FLOODING.
0800 PM HEAVY RAIN 1 NNE BURLINGTON TWP 40.08N 74.82W
06/19/2019 M2.51 INCH BURLINGTON NJ MESONET
0800 PM HEAVY RAIN 1 NNE COOPERSTOWN 40.06N 74.89W
06/19/2019 M2.24 INCH BURLINGTON NJ MESONET
0800 PM HEAVY RAIN 1 SW BURLINGTON 40.06N 74.87W
06/19/2019 M2.64 INCH BURLINGTON NJ MESONET
0800 PM HEAVY RAIN 1 WSW PLUMSTED TWP 40.08N 74.56W
06/19/2019 M2.11 INCH BURLINGTON NJ MESONET
0800 PM HEAVY RAIN BRISTOL 40.10N 74.85W
06/19/2019 M2.01 INCH BUCKS PA MESONET
0800 PM HEAVY RAIN 1 N BENSALEM 40.12N 74.93W
06/19/2019 M2.46 INCH BUCKS PA MESONET
0755 PM HEAVY RAIN 2 SSW NEW EGYPT 40.04N 74.55W
06/19/2019 M3.02 INCH BURLINGTON NJ MESONET
0745 PM FLASH FLOOD 2 ENE VINCENTOWN 39.94N 74.72W
06/19/2019 BURLINGTON NJ LAW ENFORCEMENT
VINCENTOWN-PEMBERTON ROAD CLOSED FROM US
ROUTE 206 TO BURRS MILL ROAD DUE TO
FLOODING.
0730 PM FLOOD BROWNS MILLS 39.97N 74.58W
06/19/2019 BURLINGTON NJ PUBLIC
STREET FLOODING OCCURRING.
0730 PM FLOOD 2 SSW FORT DIX 40.00N 74.64W
06/19/2019 BURLINGTON NJ PUBLIC
FLOODING ON JULIUSTOWN ROAD.
0714 PM FLOOD 1 NW CHERRY HILL TWP 39.94N 75.04W
06/19/2019 CAMDEN NJ DEPT OF HIGHWAYS
ROUTE 38 IS CLOSED IN BOTH DIRECTIONS DUE TO
FLOODING AT LONGWOOD AVENUE IN CHERRY HILL,
NJ.
0700 PM FLOOD 1 S COLUMBUS 40.06N 74.72W
06/19/2019 BURLINGTON NJ PUBLIC
FLOODING ALONG US ROUTE 206 NEAR THE
COLUMBUS MARKET.
0655 PM FLOOD 1 ENE DELRAN 40.02N 74.94W
06/19/2019 BURLINGTON NJ TRAINED SPOTTER
STREET FLOODING AT US 130 AND FAIRVIEW
STREET IN DELRAN.
0640 PM FLASH FLOOD 1 NNW HOLMESBURG 40.05N 75.03W
06/19/2019 PHILADELPHIA PA OTHER FEDERAL
THE RIVER GAUGE ALONG PENNYPACK CREEK IN
NORTHEAST PHILADELPHIA EXCEEDED FLOOD STAGE.
0630 PM FLOOD PEMBERTON 39.98N 74.68W
06/19/2019 BURLINGTON NJ EMERGENCY MNGR
SEVERAL FLOODED ROADWAYS IN PEMBERTON.
SEVERAL CARS WERE STALLED BUT HAVE SINCE
ESCAPED THE WATERS.
0625 PM FLASH FLOOD BURLINGTON 40.08N 74.85W
06/19/2019 BURLINGTON NJ LAW ENFORCEMENT
WIDESPREAD ROADWAY FLOODING.
0623 PM FLOOD 2 E BURLINGTON 40.08N 74.82W
06/19/2019 BURLINGTON NJ NWS EMPLOYEE
SEVERAL ROADWAYS ARE CLOSED DUE TO FLOODING.
1.8 INCHES OF RAIN FELL IN 45 MINUTES.
0619 PM FLOOD 1 E BRISTOL TWP 40.12N 74.85W
06/19/2019 BUCKS PA PUBLIC
FLOODING NEAR THE BENSALEM TURNPIKE PLAZA.
0536 PM FLOOD CROYDON 40.09N 74.90W
06/19/2019 BUCKS PA EMERGENCY MNGR
SEVERAL ROADWAYS IMPASSABLE AND WATER
RESCUES ONGOING. TIME ESTIMATED FROM RADAR.
0536 PM FLOOD 1 SSW EDDINGTON 40.07N 74.95W
06/19/2019 BUCKS PA EMERGENCY MNGR
FLOODING AT STATION AVENUE WITH POSSIBLE
ROAD CLOSURE. WATER RESCUE REPORTED. TIME
ESTIMATED FROM RADAR.
0330 PM FLOOD TULLYTOWN 40.14N 74.82W
06/19/2019 BUCKS PA EMERGENCY MNGR
FLOODING AT US 13 AND THE LEVITTOWN PARKWAY.
WATER RESCUE REPORTED. TIME ESTIMATED FROM
RADAR.
&&The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 9:09 PM EDT | Areal Flood Warning | PHI | Philadelphia | 3 hr |
| Jun 19, 9:50 PM EDT | Special Weather Statement | PHI | Lebanon | 55 min |
| Jun 19, 10:47 PM EDT | Areal Flood Advisory | PHI | Berks | 50 min |
| Jun 19, 11:11 PM EDT | Flash Flood Warning | PHI | Chester, Delaware | 6 hr |
| Jun 19, 11:34 PM EDT | Flash Flood Warning | PHI | Berks | 6 hr |
| Jun 20, 12:39 AM EDT | Areal Flood Advisory | PHI | Montgomery | 7 min |
| Jun 20, 12:45 AM EDT | Flash Flood Warning | PHI | Montgomery, Philadelphia | 6 hr |
| Jun 20, 3:59 AM EDT | River Flood Warning | PHI | Chester | 7 hr |
| Jun 20, 5:10 AM EDT | Areal Flood Warning | PHI | Chester, Delaware | 12 hr |
| Jun 20, 5:19 AM EDT | River Flood Warning | PHI | Chester, Delaware | 13 hr |
| Jun 20, 5:24 AM EDT | Areal Flood Warning | PHI | Berks | 6 hr |
| Jun 20, 6:14 AM EDT | Areal Flood Warning | PHI | Montgomery, Philadelphia | 10 hr |
| Jun 20, 6:31 AM EDT | River Flood Warning | PHI | Delaware | 3 hr |
| Jun 20, 1:24 PM EDT | Special Weather Statement | PHI | Berks, Chester, Montgomery | 51 min |
| Jun 20, 1:28 PM EDT | Areal Flood Advisory | PHI | Berks | 4 hr |
| Jun 20, 2:13 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Chester, Delaware, Lehigh, Montgomery | 4 hr |
| Jun 20, 2:26 PM EDT | Special Weather Statement | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 94 min |
| Jun 20, 2:33 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 57 min |
| Jun 20, 2:48 PM EDT | Flash Flood Warning | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 4 hr |
| Jun 20, 3:20 PM EDT | Flash Flood Warning | PHI | Bucks | 4 hr |
| Jun 20, 4:58 PM EDT | River Flood Warning | PHI | Chester | 4 hr |
| Jun 20, 6:33 PM EDT | Areal Flood Warning | PHI | Montgomery | 3 hr |
Nearby
River Flood Warnings in Pennsylvania, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.